Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking Omeprazole, done blood test, burping, nausea, vomiting, diarrhea. What do you think?

Hi, My 16 yo daughter is under the care of a ped. gastro doctor presently..the physician has done several blood tests including C-RP which was done past June, the results were 7.0. We follow up yesterday and the level is now at 10.2. We are waiting to have the endoscopy w/possible bx s done to see if that is where the problem is.. omeprazole 20 mgs 1qd, has helped her a great fact she cannot go without it or she will be back to having her cycles of this, in this order always: burping (extremely foul) every 30 seconds..that goes on for about 5 hours, then nausea and vomiting goes on for about 6 hours and then finally the diarrhea goes on for another 6 hours. What do you think about this?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
CRP is an acute phase reactant - marker of inflammation.
It points to the presence of inflammation - but not the place.
Raising level is a pointer to search for a cause.
The level (like ESR) is useful in following up of the illness -

She may be having peptic ulcer, Inflammatory or Irritable Bowel Syndrome. You are already seeing a Gastro enterologist - he is the proper person to investigate and treat. She will need upper and lower GI endoscopy + biopsy - for favour of further assessment and assistance. There are a battery of tests, depending on the results of the preliminary tests

Wishing her speedy recovery
Good luck

Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor